# SDR RAIA960157

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2370120
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DEC - FLT NR 7301 - RIGHT ENGINE FIRE DETECTION SYSTEM SOUNDED, CREW FIRED BOTH FIRE BOTTLES AND SHUT DOWN ENGINE.  MAINTENANCE FOUND NO EVIDENCE OF FIRE.  RIGHT ENGINE FORWARD FIRE LOOP REPLACED, BOTTLES REPLACED, OPERATION CHECK GOOD.  (M)
